# SDR ASAA2023111949223

- Difficulty date: November 19, 2023
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Static Port
- Part number: D5311364920205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH F/O AND LH CAPT STATIC PORTS WITH SIGNS OF CORROSION AROUND THE HOLES GROUNDED - YES. REMOVED AND REPLACED LH STATIC PORT REINFORCEMENT IAW A320-SRM-51-72-11, AIRBUS DWG: D53113482. OPS CHECK GOOD IAW A320-AMM-30-31-00-210-001-A. PROTECTIVE COATINGS WILL BE APPLIED ON CUSTOMER CARD #G1873820
